# SDR 2010FA0000092

- Difficulty date: January 15, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N731P
- Make and model: Beech 58
- Aircraft serial: TH1997
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 653888
- Condition: Spalled
- Location: Nr 5 Cylinder
- Part time: 1,250 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 6 CYLINDER FOR REPAIR, WHILE INSPECTING ASSOC COMPONENTS FOUND SPALLING ON FACE OF NR 5 CYLINDER EXHAUST LIFTER AND NR 5 AND NR 6 CYLINDER INTAKE LIFTERS CAUSING DAMAGE TO CAMSHAFT LOBES.  (K)
